# SDR 2001FA0000423

- Difficulty date: August 21, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494715
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoiler Actuato
- Component part number: 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED ALONG FIRST SHOULDER ON SAME SIDE AS PORTS.
